Results 1 to 9 of 9

Thread: hair loss?

  1. #1
    Member
    Join Date
    Oct 2015
    Posts
    67
    Thanks
    1
    Thanked 0 Times in 0 Posts

    hair loss?

    Quick question... has anyone experienced hair loss from any of the following:
    MK677, Osta, S4, or T3?

  2. #2
    Member mandingo's Avatar
    Join Date
    Aug 2015
    Posts
    49
    Thanks
    1
    Thanked 0 Times in 0 Posts
    Wouldn't happen. None bind to hair follicle receptors or stimulate DHT production. SARMs are selective to muscle, bone and (sometimes, like ostarine) connective tissue.

  3. #3
    Member gats's Avatar
    Join Date
    Oct 2015
    Posts
    35
    Thanks
    0
    Thanked 1 Time in 1 Post
    Testosterone and steroids are what typically stimulates hair loss due the conversion to DHT. Sarms are not the same as testosterone and it does not have that same effect fortunately.

  4. #4
    moderator Semin's Avatar
    Join Date
    Apr 2009
    Location
    United States
    Posts
    2,569
    Thanks
    41
    Thanked 32 Times in 31 Posts
    Blog Entries
    12
    Is your hair naturally receding? If no, then don't bother about this, i know that various hormones can speed up balding, but only if you are genetically doomed to lose hair.

    If yes, then whatever you put in your body, research if it has effect on hair loss.
    Synthetic Lifestyle

  5. #5
    Member febritte's Avatar
    Join Date
    Jan 2016
    Posts
    30
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I have two friends who claim that they experienced thinning of hair due to peptides or hgh usage. However, I am not so sure if their cases were really connected to peptides and hgh since I did not suffer from the same fate.

  6. #6
    Member johnnybravo's Avatar
    Join Date
    Jan 2016
    Posts
    30
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I experienced hair loss / hair thinning before but it did not last long. I only experienced it for a month or two. I am not so sure if it was because of the peptides that I take because I was also very stressed during those times.

  7. #7
    Junior Member
    Join Date
    Jan 2016
    Posts
    10
    Thanks
    0
    Thanked 0 Times in 0 Posts
    No, peptides and hgh do not cause hair loss. This side effect is just a myth. Do not believe it. If it was true, then I should have been bald by now. I have been using these products for almost a decade now and I haven't experienced hair loss due to these products yet.

  8. #8
    Member Burmann's Avatar
    Join Date
    Feb 2016
    Posts
    44
    Thanks
    4
    Thanked 2 Times in 2 Posts
    I believe it is not due to those drugs. Hair loss can be due to too much stress. If your hair is falling out, you better check yourself whether you are facing too much stress right nor or not. If you are, then go treat yourself for a relaxing and stress-free vacation. Vacation does not have to be expensive.

  9. #9
    Junior Member divisha's Avatar
    Join Date
    Dec 2016
    Location
    Indore
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Male pattern baldness
    Stress
    Vitamin/Mineral deficiency
    Medication
    Chemotherapy
    Infection
    Autoimmune disease
    Hypothyroidism
    Trichotillomania - Is the name given to the habitual plucking or pulling of the hair from the head or other parts of the body.
    Tight braids or pulled-back hair

Similar Threads

  1. Melanotan and hair loss?
    By kmela in forum Melanotan Forum
    Replies: 21
    Last Post: 02-16-2016, 05:50 AM
  2. Before and after photos of hair and facial hair darkening?
    By Lolliwobble in forum Melanotan Forum
    Replies: 3
    Last Post: 01-29-2016, 01:51 AM
  3. Hair loss prevention?
    By Semin in forum General Industry Discussion
    Replies: 0
    Last Post: 11-04-2009, 05:08 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •